# SDR CHQA20131018373

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 29,798 hours, 26,835 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,888 hours, 26,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS A BURNING ODOR IN THE CABIN,  DURING FLIGHT AROUND ROW 5.  CREW TURNED BOTH PACK SYSTEMS AND THE RECIRCULATION FAN OFF AND THE ODOR DISSIPATED.  THE FLIGHT LANDED NORMALLY WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL LIGHTING BALLASTS WITH NO DEFECTS NOTED. THE PACK SYSTEMS AND DUCTS WERE INSPECTED WITH NO DEFECTS.  MAINTENANCE THEN PERFORMED ENGINE RUNS WITH ALL BLEEDS AND PACKS ACTIVATED.  THE ODOR COULD NOT BE DUPLICATED AND THE ACFT WAS FOUND SATISFACTORY FOR SERVICE.
